# SDR 7C7A2014122200077

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 40,511 hours, 43,151 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0434
- Condition: False Indication
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED ON DESCENT INTO SCC.  WAS ON FOR 2 MINUTES THEN EXTINGUISHED.
